# SDR SWAA2025020583004

- Difficulty date: January 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND BL 0 AT CENTER WING BOX 2024-779214 <[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS695 AND BL 0 AT CENTER WING BOX IAW B737-800 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV:A;[03] REPLACED ANGLE AND FASTENERS LOCATED BS695 AND BL 0 AT CENTER WING BOX IAW B737-800 SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV:A.  CERTIFIED AS RII.
